Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I've got the velcro wall...

Posted by AMY II on November 30, 1999, at 14:29:54

In reply to Re: I've got the velcro wall..., posted by Dee on November 30, 1999, at 10:18:45

> Hang in there, Amy II. When I stopped taking drugs, I found that it takes about a year to get rid of the immediate effects.
> I never realized while I was using that drugs not only caused the rapidly passing intence high, but they also have these long term effect. If fact, only after getting rid of these effects, I understood that it was the drugs - for years I had been thinking that this is just how living feels.
> At times I wonder how much of my present depression is caused by drugs. Ironically, I feel that my drug use was caused by my depressin. Nasty cycle!
> You have done well so far, and I hope the worst is over by now. It may be that these flashbacks will eventually fade, and also we learn how to cope with them, not letting them touch us.
> If you are on a journey of a thousand miles, walking five hundred miles and then turn back doesn't make any sense. Take care of yourself, be patient, and you will get where you deserve to be.
> Dee

AMY II here... Wow Racer! I have never heard anybody talk about there drug use on this site. I feel a little connection now. Yeah. :) Seriously though I have some serious questions for you. I have never been a drug user and experimenting this year was such a horrible mistake. That ecstacy is what did it for me. I was wondering if you have read any of my posts when I went into specific detail on how I feel with these so called side effects. They don't feel like flash backs at all. I have never hallucinated on ecstacy even though aparently that is what it is for. It really does take forever to explain how I have felt over these past 8 months. The weight gain is out of control. If I get one more stretch mark I am going to *&%#$ scream. I want to work out the way I use to but everytime I try my heart feels like it can't take it. I get dizzy, like when I run on the treadmill, when I get off I still feel the vibration of being on it for like 20 minutes after the fact. Did you ever get the weird brain sensation that I have talked about in previous posts. Or what about the ice cold body almost like someone has poured ice down all of your veins. You can feel it on the inside. Your mind racing.. Horrible weird thoughts that come out of nowhere. Out of your control. Horrific nightmares. Weird.. weird chest feeling. Like I am on a roller coaster, and it does it out of the blue. I almost feel like I am stroking or seizuring or something whenthis happens. Whatever is going on I wish it would stop. Ativan helped me so much but because of the dependancy they won't let me stay on it for a long period of time. I am on 100mg of zoloft instead. when I talked to my neurologist he said he wanted me to go on 150mg of it and then see him in three weeks. I am afraid to up the dosage because I feel I have been really lucky that I haven't had any side effects to zoloft and I have been on it for three months now. I think it has taken away some of the anxiety component that was given to me by this drug but there are definately other components going on. Basically the doctors don't say anything to me when I tell them my symptoms because they don't know what the hell it is. Any info on side effects that you had would be helpful. Thanks for posting.
And Thank you Dee for your support I need all I can get. Like I said before I hate to be dependant on this site so much but I have no where else to turn for this crap mess I have gotten myself into. I need to pull all the resources I can to help me maybe find somebody with and ecstacy ovedose so I can speak with them to see if we have any similiar effects after it's use. So I can look int o the future and see if it does get better or worse or I have done this permenant damage that will always be this way. And for Racer I am 24. Thanks everyone for listening.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AMY II thread:15854